The Largest Left Quotient Ring of a Ring

Bavula, V.V. (2016) The Largest Left Quotient Ring of a Ring. Communications in Algebra, 44 (8). pp. 3219-3261. ISSN 0092-7872

Abstract

Metadata

Authors/Creators:
  • Bavula, V.V.
Copyright, Publisher and Additional Information: © Taylor & Francis Group, LLC. This is an author produced version of a paper subsequently published in Communications in Algebra. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published (online): 29 April 2016
  • Published: 29 April 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 30 Nov 2017 09:33
Last Modified: 30 Nov 2017 12:09
Published Version: https://doi.org/10.1080/00927872.2015.1082577
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: https://doi.org/10.1080/00927872.2015.1082577

Share / Export

Statistics